Sign in to oncemoreplease.com
    Login with Google
     Login with Facebook
    Login with Twitter
  • English
  • Hindi
  • Malayalam
Hypoglycemia
  • Share:
  • Views : 1732
 
The sudden lowering of blood sugar is called Hypoglycemia and it can be fatal sometimes. 
What can you do when your blood sugar level falls below the danger mark - say 70?
The causes of HYPOGLYCEMIA may be: 
  • Overdose of medicines for diabetic control  
  • Too much of insulin through injection (accidental or during change in insulin doses/ types)
  • Delay in taking food
  • Unusual exercise or stress
  • Working during night without intermittent feeds          
  • Excessive use of alcohol     
  • Some other sugar lowering drugs and/or food items 
The symptoms may include:
  • Excessive tiredness 
  • Sweating 
  • Dimness of vision 
  • Confusion
  • Dizziness
  • Hunger
  • Headache
  • Trembling
  • racing pulse 
You must immediately 
  • take some sugary food and 
  • some protein and carbohydrate food
  • plenty of water with sugar and salt
  • This should be repeated after 15 minutes, if the sugar level remains low
 If untreated more severe symptoms may develop, like
  • numbness in mouth and tongue
  • nightmares
  • Behavioural abnormalities
  • passing out 
  • coma
If the patient faints someone will have to give a glucose (dextrose) injection to the patient and take him/her to the nearest medical facility without delay.

Diabetic patients should always keep a card with his/her diabetic status and emergency contact numbers

                                                                                                                                                                   
Add Your Comments
Loading...
Latest Films
Loading...